# SDR UALA2012030901561

- Difficulty date: March 9, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 63,411 hours, 23,553 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 141N620540
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 RT UPPER GATE CRACKED TO FASTNER HOLE.   DOOR REMOVED AND IN OUR SHOP.  REMOVING GATE.  DOOR SEAL WILL NEED REPLACEMENT ALSO.  REPLACED GATE ASSY.
